Numb feet after chemo

Hi has anyone experienced a numb feeling in their feet after chemo has finished ?

Parents
  • From what I have read through research and peoples own words. Chemo can often affect the hands and feet. Do you have a specialist nurse to contact regarding chemo side affects? Would definitely recommend contacting them or an expert just to get a run down of what side effects you might run into. This will put you more at ease. Hope this helps.

     

    Also the nurses here are really good at giving information on a variety of things and I'm sure one of them will see this and give you the right contact information to speak to a professional :) 

Reply
  • From what I have read through research and peoples own words. Chemo can often affect the hands and feet. Do you have a specialist nurse to contact regarding chemo side affects? Would definitely recommend contacting them or an expert just to get a run down of what side effects you might run into. This will put you more at ease. Hope this helps.

     

    Also the nurses here are really good at giving information on a variety of things and I'm sure one of them will see this and give you the right contact information to speak to a professional :) 

Children